# SDR SWAA2014101633039

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 5,541 hours, 2,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER FOR LIGHT BETWEEN FWD FLIGHT ATTENDANT JUMP SEATS & FWD ENTRY DOOR LOOSE.  SECURED COVER IAW MM.
